# SDR CALA2025012900233

- Difficulty date: November 29, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 69,775 hours, 31,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 RH AFT FACE HAS CRACK INDICATION JUST BELOW STR 8 IN RA DIUS, APPROX .200 LONG, ALONG RADIUS JUST ABOVE UPPER SEAL FASTE NER. GEN BY V892444 ON HAECO LCQ NR 9296105 / 30105 CLEARING LP. FOR REPAIR, INSPECTION AND REFERENCE DETAILS, SEE NEW LP''S 3685119 AND 3685170.
